RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 474, Number 4, Pages 410–412 (Mi dan25448)  

A summation formula for divergent continued fractions

V. V. Kozlov

Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, 119991 Russia

DOI: https://doi.org/10.7868/S0869565217040028


English version:
Doklady Mathematics, 2017, 95:3, 240–242

Bibliographic databases:

Received: 07.02.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan25448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019